Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An observation on realcompact spaces


Author: Z. Ercan
Journal: Proc. Amer. Math. Soc. 134 (2006), 917-920
MSC (2000): Primary 54D60
DOI: https://doi.org/10.1090/S0002-9939-05-08012-3
Published electronically: July 19, 2005
MathSciNet review: 2180910
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of realcompact spaces in terms of nets. By using the technique of this characterization we give easy proofs of the Tychonoff Theorem and the Alaoglu Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54D60

Retrieve articles in all journals with MSC (2000): 54D60


Additional Information

Z. Ercan
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: zercan@metu.edu.tr

DOI: https://doi.org/10.1090/S0002-9939-05-08012-3
Received by editor(s): September 17, 2004
Received by editor(s) in revised form: October 13, 2004
Published electronically: July 19, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.